A member asked:

I've stopped taking spironolactone and have gained weight, i feel swollen. will this subside?

A doctor has provided 1 answer
Dr. Ramalingaier Parameswaran answered

Specializes in

No.: The spironolactone may have been prescribed to prevent fluid accumulation and swelling. Please contact your physician who prescibed this medication, or if not available, contact a specialist at the nearest medical center, preferably a teaching medical center. It would be best if you restart the medication while you are trying to contact a specialist.

Answered 10/3/2017

733 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question